# SDR FDEA202405250908

- Difficulty date: May 25, 2024
- Submitted: July 3, 2024
- Operation: Air carrier
- Aircraft: N729FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 657
- Aircraft time: 46,191 hours, 25,854 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A5796000000251
- Part serial: FH1136
- Condition: Gouged
- Location: Lt Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INNER FLAP UPPER FACE GOUGE AT FRONT SPAR PLUS 13.5", RIB8A-1" ACCOMPLISHED THE DOUBLER REPAIR AT LH I/B FLAP UPPER SURFACE RIB7~9, S-2.1~2.2 I.A.W   FEDEX EA NO:T6-5750-T0379379 P1, SEQ NO:1250, TITLE:WING-FLIGHT SURFACES-LH INNER FLAP-   DENT AND WEAR DAMAGE ON UPPER SKIN BETWEEN STR-2.1 AND STR-2.2, INBOARD OF   RIB7/TRACK-RIB2. THE REPAIR CLASSIFIED AS CAT.A MAJOR PER GMM 6-2-100
